# SDR USAA2011071300011

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 6,549 hours, 2,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT RESET AFTER POWER INTERRUPTION.  MAINTENANCE RESET CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) AS PER TROUBLESHOOTING MANUAL 24-00-00-810-818.  EMERGENCY LIGHT TEST IS NORMAL.
